Panadol Mini Capsules (48pk)
Smaller sized capsule shaped tablet with a smooth gelatine coating for easier swallowing.
Active Ingredient: Paracetamol 500mg.
Do not exceed the recommended daily dose. Prolonged or excessive use may be harmful. If pain persists or you have side effects see your healthcare professional. Precautions: Allergy to paracetamol. Liver or kidney disease. Side effects: Allergic reactions or skin rashes are rare.
Nobody has reviewed this product yet. You could be the first!Write a Review
Buy this and earn 78 Banana Points